# SDR SWIA201436148

- Difficulty date: January 8, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 23,055 hours, 21,121 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FS 621 FIRE BLOCK LOWER PANEL FOUND 1 EACH OVERSIZED HOLE & 2 EACH ELONGATED HOLES. C-CHECK REPAIRED BULKHEAD IAW REO.
